# SDR ASAA2022060438815

- Difficulty date: June 4, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR MAIN SILL OF DOOR OPENING HAS AREAS OF CORROSION. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND REPLACED SILL WEB IAW B737-800 SRM 51-40-02-0G-0.W= 1" O= .050" R= .044 L= 2." D= .006".
